Alert archive / Ohio / Gale Warnings in 2015

Gale Warning 22, NWS Cleveland, OH

February 14, 2015

NWS Cleveland, OH issued this gale warning at Feb 14, 2015, 3:09 AM EST. It took effect at Feb 14, 2015, 12:52 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 14, 2015, 3:09 AM EST (08:09 UTC)
In effect from
Feb 14, 2015, 12:52 PM EST
Expired
Feb 14, 2015, 9:31 PM EST
In force
9 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WHUS71 KCLE 140809
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
309 AM EST SAT FEB 14 2015

LEZ061-142>149-162>169-141615-
/O.UPG.KCLE.GL.A.0002.150214T1800Z-150215T0900Z/
/O.NEW.KCLE.GL.W.0022.150214T1800Z-150215T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
309 AM EST SAT FEB 14 2015

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS TO 30 KNOTS WILL VEER NORTHWEST AND
  INCREASE TO 35 KNOTS THIS AFTERNOON. WINDS WILL DIMINISH TOWARD
  DAYBREAK SUNDAY.

* WAVES: THE LAKE IS MOSTLY ICE COVERED. GALE FORCE WINDS MAY
  SHIFT ICE FLOES...POSSIBLY CLOSING OPEN TRACKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
4 follow-up statements
162 
WHUS71 KCLE 141514
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1014 AM EST SAT FEB 14 2015

LEZ061-142>149-162>169-142315-
/O.CON.KCLE.GL.W.0022.150214T1800Z-150215T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1014 AM EST SAT FEB 14 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS: SOUTHWEST WINDS TO 30 KNOTS WILL VEER NORTHWEST AND 
  INCREASE TO 35 KNOTS THIS AFTERNOON. WINDS WILL DIMINISH 
  TOWARD DAYBREAK SUNDAY. 

* WAVES: THE LAKE IS MOSTLY ICE COVERED. GALE FORCE WINDS MAY 
  SHIFT ICE FLOES...POSSIBLY CLOSING OPEN TRACKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
598 
WHUS71 KCLE 141752
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1252 PM EST SAT FEB 14 2015

LEZ061-142>149-162>169-150200-
/O.EXT.KCLE.GL.W.0022.150214T1752Z-150215T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1252 PM EST SAT FEB 14 2015

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS: NORTHWEST WINDS TO 35 KNOTS...THE WINDS WILL DIMINISH
  TOWARD DAYBREAK SUNDAY.

* WAVES: THE LAKE IS MOSTLY ICE COVERED. GALE FORCE WINDS MAY 
  SHIFT ICE FLOES...POSSIBLY CLOSING OPEN TRACKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
616 
WHUS71 KCLE 142107
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
407 PM EST SAT FEB 14 2015

LEZ061-142>149-162>169-150515-
/O.CON.KCLE.GL.W.0022.000000T0000Z-150215T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
407 PM EST SAT FEB 14 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS: NORTHWEST WINDS TO 35 KNOTS...THE WINDS WILL DIMINISH 
  TOWARD DAYBREAK SUNDAY. 

* WAVES: THE LAKE IS MOSTLY ICE COVERED. GALE FORCE WINDS MAY 
  SHIFT ICE FLOES...POSSIBLY CLOSING OPEN TRACKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
518 
WHUS71 KCLE 150231
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
931 PM EST SAT FEB 14 2015

LEZ061-142>149-162>169-150345-
/O.CAN.KCLE.GL.W.0022.000000T0000Z-150215T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
931 PM EST SAT FEB 14 2015

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DECREASED BELOW GALE FORCE. HOWEVER WINDS 15 TO 25
KNOTS WILL STILL CAUSE ICE FLOES WHICH MAY CLOSE ANY OPEN TRACKS. 

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Feb 13, 11:52 PM EST, 3 hours 17 minutes earlier.

Area forecast discussion, Feb 13, 11:52 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1152 PM EST FRI FEB 13 2015

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE CENTRAL LAKES SATURDAY DRAGGING
ANOTHER ARCTIC COLD FRONT ACROSS THE AREA. A DOME OF ARCTIC AIR WILL
MOVE SE ACROSS THE GREAT LAKES THIS WEEKEND...AND WILL BE CENTERED
OVER THE FORECAST AREA BY MONDAY MORNING.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AREA OF SNOW SPREADING ACROSS THE AREA AT THIS TIME PUTTING DOWN A
LIGHT SWATH OF SNOW. HOWEVER...SNOW IS SO FLUFFY AND LIGHT THAT IT
IS BARELY NOTICEABLE ON THE GROUND. THIS AREA OF SNOW WILL EXIT TO
THE EAST AND THEN ANOTHER ROUND OF SNOW WILL SPREAD SOUTHEAST
ACROSS THE AREA WITH THE ARCTIC COLD FRONT. UPDATED TIMING OF THE
SNOW ACROSS THE AREA THIS EVENING.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
ARCTIC FRONT WILL BLAST THROUGH THE AREA SATURDAY MORNING.  PLENTY
OF MOISTURE AND DYNAMICS FOR SNOW.  THINK WIDESPREAD 1-3 INCHES WITH
2-4 ACROSS NE OHIO AND NW PA IS POSSIBLE.  SNOW SHOULD TAPER OFF IN
THE AFTERNOON AS THE FRONT PUSHES SOUTH OF THE FORECAST AREA.  AFTER
THAT WE WILL SEE TEMPERATURES START TO FALL AND NW WINDS PICK UP TO
15 TO 25 MPH WITH GUSTS UP TO 40 MPH POSSIBLE.  EXPECT SINGLE DIGIT
TEMPERATURES AND WIND CHILL TEMPS OF -10 TO -20 DEGREES BY SATURDAY
EVENING.  THE 850MB TEMPS PLUNGE TO -26C BY DAYBREAK SUNDAY.   THINK
THERE WILL BE SOME LINGERING CLOUDS...BUT EVEN WITH THAT SEE SURFACE
TEMPS OF -5 TO -10...COMBINED WITH 10 TO 20 MPH WINDS WILL PRODUCE
DANGEROUS WINDS CHILLS OF -25 TO -30 DEGREES.  WINDS WILL DIMINISH
SIGNIFICANTLY DURING THE DAY SUNDAY.  MAY OR MAY NOT NEED AN
ADVISORY SUNDAY NIGHT.   MONDAY MORNING TEMPS WILL BE AS COLD OR
COLDER THAN SUNDAY MORNING...AS HIGH PRESSURE BUILDS IN AND CLOUDS
CLEAR OUT.  BUT WINDS SHOULD BE NEAR CALM BY DAYBREAK MONDAY.

BACKTRACKING A BIT...BY SATURDAY EVENING LAKE EFFECT SNOW WILL
DEVELOP ACROSS NE OHIO AND NW PA.  SATURDAY EVENING THE 850MB TEMPS
PLUNGE TO -26C.  FROM THE BUFKIT SOUNDING EXTREME INSTABILITY
DEVELOPS OVER THE LAKE WITH CLOUD TOPS TO 10K POSSIBLE.  INVERSION
SETS UP OVERNIGHT DROPPING TO 3K FT BY DAYBREAK SUNDAY...BUT BEFORE
THAT WILL GET A GOOD 4-6 HOURS OF EXTREME INSTABILITY.  CONCERN IS
STRONG WINDS MAY OPEN UP CRACKS IN LAKE ERIE ICE COVER.  FOR NOW
WILL GO WIDESPREAD 1-3 INCHES WITH 3-5 ALONG THE HIGHER ELEVATIONS
OF THE INLAND SNOWBELT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
ANOTHER CLIPPER WILL BE MOVE ACROSS THE GREAT LAKES REGION TUESDAY
INTO TUESDAY NIGHT. THIS SHOULD PRODUCE A ROUND OF LIGHT SNOWFALL.
SOME SNOW SHOWERS WILL BE POSSIBLE WEDNESDAY INTO THURSDAY.

THE WARMEST DAY OF THE LONG TERM WILL BE TUESDAY WHEN HIGHS WILL
CLIMB INTO THE MIDDLE 20S. COOLER WEDNESDAY INTO THURSDAY WITH HIGHS
IN THE TEENS. LOWS THROUGH THE LONG TERM WILL GENERALLY BE 3 TO 5
DEGREES EITHER SIDE OF ZERO.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
AREAS OF MVFR AND LOCAL IFR SNOW WILL CONTINUE TO BRUSH NORTHEAST
OHIO AND NORTHWEST PA OVERNIGHT. ELSEWHERE IT SHOULD BE VFR
OVERNIGHT. THE SOUTH TO SOUTHWEST WIND WILL INCREASE TO 15 KNOTS
WITH LOCAL GUSTS TO 25 OR EVEN 30 KNOTS.

THE ARCTIC FRONT WILL CROSS THE AREA SATURDAY MORNING WITH IFR
CONDITIONS IN SNOW. BURSTS OF MODERATE TO PERHAPS HEAVY SNOW AND
BLOWING SNOW ARE LIKELY...POSSIBLY WHITE-OUT CONDITIONS. THE SNOW
WILL LIGHTEN UP IN THE AFTERNOON BUT MVFR CONDITIONS AND LOCAL IFR
CONDITIONS WILL CONTINUE INTO SATURDAY NIGHT IN SNOW SHOWERS AND
BLOWING SNOW...ESPECIALLY ACROSS NE OH/NW PA. 2 TO 4 INCHES OF NEW
SNOW IS LIKELY. THE NEW SNOW WILL BE POWDERY...BLOWING BARE IN
SOME PLACES AND DRIFTING ELSEWHERE. VFR CONDITIONS WILL RETURN
ACROSS NORTHWEST OHIO SATURDAY NIGHT.

WINDS WILL SHIFT NORTHWEST WITH THE FRONT AND WILL GUST 25-35
KNOTS THROUGH THE EVENING. WIND CHILLS WILL DROP TO 25 TO 30
DEGREES BELOW ZERO BY SATURDAY NIGHT...DANGEROUS COLD CONDITIONS
FOR OUTDOOR WORK.

.OUTLOOK...NON VFR CONTINUES AT TIMES ON SUNDAY ACROSS NORTHEAST
OH AND NORTHWEST PA. NON VFR DEVELOPING AGAIN ON TUESDAY AND
CONTINUING WEDNESDAY.

&&

.MARINE...
LOW PRESSURE WILL MOVE INTO THE UPPER GREAT LAKES TONIGHT. THIS
CLIPPER WILL REACH NORTHERN NY BY MIDDAY ON SATURDAY. AS THE FRONT
PASSES SOUTHWESTERLY WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE
SIGNIFICANTLY. GALES ARE EXPECTED TO DEVELOP AND COULD REACH JUST
OVER 40 KNOTS SATURDAY NIGHT. EXPECT THE ICE TO MOVE AROUND ON THE
EASTERN 2/3RDS OF THE LAKE WITH THE STRONGER WINDS. HAVE ALREADY
GONE WITH A GALE WATCH SATURDAY AFTERNOON INTO EARLY SUNDAY MORNING.
ARCTIC HIGH PRESSURE WILL SETTLE OVER OHIO BY SUNDAY NIGHT WITH
LIGHTER WINDS RETURNING. THE NEXT CLIPPER WILL CROSS THE GREAT LAKES
REGION TUESDAY INTO TUESDAY NIGHT WITH ANOTHER WIND SHIFT
ANTICIPATED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
     AFTERNOON FOR OHZ003-006>014-017>023-027>033-036>038-047-
     089.
PA...WIND CHILL WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
     AFTERNOON FOR PAZ001>003.
MARINE...GALE WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT
     FOR LEZ061-142>149-162>169.

&&

SYNOPSIS...DJB
NEAR TERM...LOMBARDY
SHORT TERM...DJB
LONG TERM...MULLEN
AVIATION...KOSARIK
MARINE...MULLEN
Hazardous weather outlook, Feb 13, 3:23 PM EST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
323 PM EST FRI FEB 13 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-142030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
323 PM EST FRI FEB 13 2015

...WIND CHILL WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-142030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
323 PM EST FRI FEB 13 2015

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE
SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:22 AM ESTWind Chill WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more48 hr
Feb 14, 3:22 AM ESTWinter Storm WarningCLEAshtabula25 hr
Feb 14, 12:45 PM ESTWinter Weather AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Geauga, Hancock and 21 more15 hr

Nearby

Gale Warnings in Ohio, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.